Additional Parameter Methods for Second Order Initial Value Problems

Rai, Sesappa A (2012) Additional Parameter Methods for Second Order Initial Value Problems. International Journal of Mathematics Research, 4 (4). pp. 421-429. ISSN 0976-5840

[img] PDF
Research_Paper_Eprints.pdf - Published Version
Restricted to Registered users only

Download (165kB) | Request a copy
Official URL: http://www.irphouse.com/math/math1.htm

Abstract

This paper deals with two-step methods of order two and order four with minimum truncation error for numerical integration of second order initial value problems. The methods depend upon a parameter p>0, and reduce to the Classical Numerov method for p=0. As p becomes very large the truncation error tends to zero. The methods are unconditionally stable when applied to the test equation. To illustrate the order, accuracy and stability of the method, the test problem and non linearundampedduffing equation are solved. The results are compared with some other well known methods and the derived methods give better results than any other existing fourth order methods.

Item Type: Article
Uncontrolled Keywords: Initial value Problems, Absolutely Stable
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 28 May 2012 09:16
Last Modified: 28 May 2012 09:16
URI: http://eprints.manipal.edu/id/eprint/76527

Actions (login required)

View Item View Item